# SDR SWAA2012112009673

- Difficulty date: November 16, 2012
- Submitted: November 20, 2012
- Operation: Air carrier
- Aircraft: N945WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36660
- Aircraft time: 9,360 hours, 5,565 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 079123
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLEAR COVER AT ROW 13 LEFT SIDE OF FLOOR PROXIMITY EMERGENCY ESCAPE PATH LIGHTING BROKEN.  REPLACED MISSING FLOOR LENS COVER EMERGENCY LIGHT AT SEAT 13C PER M/M, OPS CHECK GOOD .
